# SDR UPS06847548

- Difficulty date: June 28, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,074 hours, 24,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 REMOVED STEEL DOUBLER FROM C-4 (D PIT) LWR CORNER AND REPAIRED IAW SRM 53-2-0 FIG 21 AND/OR DWG SRO8530019.  REPAIRED SKIN CUT OUT IAW SAA EA 008-5330-01-A0288 AND UPS EO DC8- 5330-24691-A.
